# SDR AALA202207205459

- Difficulty date: July 16, 2022
- Submitted: July 20, 2022
- Operation: Air carrier
- Aircraft: N447AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10705
- Aircraft time: 1,517 hours, 374 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: Warning Light
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR LEFT EMERGENCY EXIT ECAM ILLUMINATED 45 MIN IN FLIGHT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
